Riccati equations and normalized coprime factorizations for strongly stabilizable infinite-dimensional systems

Share/Save/Bookmark

Curtain, Ruth F. and Zwart, Hans (1996) Riccati equations and normalized coprime factorizations for strongly stabilizable infinite-dimensional systems. Systems & Control Letters, 28 (1). pp. 11-22. ISSN 0167-6911

open access
[img]
Preview
PDF
555kB
Abstract:The first part of the paper concerns the existence of strongly stabilizing solutions to the standard algebraic Riccati equation for a class of infinite-dimensional systems of the form Σ(A,B,S−1/2B*,D), where A is dissipative and all the other operators are bounded. These systems are not exponentially stabilizable and so the standard theory is not applicable. The second part uses the Riccati equation results to give formulas for normalized coprime factorizations over H∞ for positive real transfer functions of the form D+S−1/2B*(author−A)−1,B.
Item Type:Article
Copyright:© 1996 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30217
Official URL:http://dx.doi.org/10.1016/0167-6911(96)00009-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140857